Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
148 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Stopped petogen still no period

Premium Questions

Kathy Shattler MD

My weight has ballooned since I started taking petogen a year ago despite exercising and going on a low carb to no carb diet? How do I mitigate the weight gain? I have another 6 weeks to go till ... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Dr. Abhijit Sonawane MD

Hey my name is XXXX and I am on petogen I started it on 26june and I had unprotected sex since I started using petogen so I want to know if I can get pregnant or what ... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)
Dr.  Rahul Kumar MD

started using petogen contraceptive injection but iam breaking out badly what can I do? ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Shanti Vennam MD

I am 32 years old and have 2 yrs old girl baby. I took petogen 150mg aug 2013. Initially i was in normal menstrual cycle and even flow. After nov 2013 was not getting periods till mar 2014. Then i went ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr.  Rakhi Tayal MD

I took primoult for delayeing my periods for 5 days. Its been three days i have stopped taking it i havve not got my periods yet.pls advice ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Purushottam Neurgaonkar MD

Hi I have been on petogen since 5/09/2017 it was my first time. I didn t go on periods in September ... or petogen still in my body system. I m kinder confused ... View answer

Answered by : Dr. Purushottam Neurgaonkar ( OBGYN)
Dr. Prabhash Verma MD

Hi There, I started petogen injetcion in dec. 2015 and had my last shot in May 2016. It s now almost the end of November 2016. Why has my period not returned and why have i not lost weight? I ... View answer

Answered by : Dr. Prabhash Verma ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

periods but they were very light,so i went to the clinic and injected petogen and had pains like i was going to labour,something came out and the pains stopped but up to this day i m still... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr.   Zotaj Antoneta MD

I got petogen injection on the 17th august and was 2 days in with my period but now I m still on my period even though it s spotting but a bit heavier than normal spotting, I had this problem... View answer

Answered by : Dr. Zotaj Antoneta ( General & Family Physician)
Dr. Ali Raza Shah MD

to stop the bleeding by going on the pill now or do I have to first wait for the petogen to wear ...Hi. I started nur isterate August 2015. I was changed to petogen in December 2015 because I ... View answer

Answered by : Dr. Ali Raza Shah ( General & Family Physician)

Mobile Questions and Answers

Dr. Diptanshu Das MD

Petogen may stop the menses - it's not advised to do so.Pitogen being high dose hormone-It may follow menstrual irregularity. Please reply with thanks.

Dr. Kaushal Bhavsar MD

It can sometimes cause such side effects. Better to stop this drug. Please hit thanks.

Dr. Arun A MD

Hello there, Petogen causes mood swings, some nausea, and some people report difficulty maintain balance while changing over from sitting to standing. These are normal side effects. If you find symptoms like...